MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 7 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 7 CEM; KNEE TIBIAL TRAY
Catalog Number 150670007
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported there was a packaging issue: absence of a tear allowing the double packaging to be gripped.The device in question was placed in the patient.The complaint is made after use to indicate the absence of a handling label.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary packaging issue: absence of a tear allowing the double packaging to be gripped).The product was not returned to depuy synthes; however, photos were provided for review.See attachment img_2572, img_2571, img_2573.The depuy synthes team forwarded the photos of the complaint unit to the manufacturing site depuy cork for a manufacturing investigation.The photo investigation revealed that the tyvek lid does not contain the lift label, confirming the reported allegation.Based on the manufacturing investigation, it was determined that this complaint did not originate within the cork-depuy synthes manufacturing process and it was categorized as a supplier related nonconformance.The overall complaint was confirmed as the observed condition of the attune fb tib base sz 7 cem would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: supplier (b)(4) was opened to document investigation of the assignable cause associated with this complaint.

Brand Name
ATTUNE FB TIB BASE SZ 7 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23426765
Report Number1818910-2025-18644
Device Sequence Number8253663
Product Code JWH
UDI-Device Identifier10603295492092
UDI-Public(01)10603295492092(17)350731(10)4916269
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K233986
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150670007
Device Lot Number4916269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown